Translator Disclaimer
October, 1998 The Gaussian curvature of Alexandrov surfaces
Yoshiroh MACHIGASHIRA
J. Math. Soc. Japan 50(4): 859-878 (October, 1998). DOI: 10.2969/jmsj/05040859

Abstract

We generalize the Gauss-Bonnet theorem for Alexandrov surfaces and show that we can define the Gaussian curvature almost everywhere on an Alexandrov surface.

Citation

Download Citation

Yoshiroh MACHIGASHIRA. "The Gaussian curvature of Alexandrov surfaces." J. Math. Soc. Japan 50 (4) 859 - 878, October, 1998. https://doi.org/10.2969/jmsj/05040859

Information

Published: October, 1998
First available in Project Euclid: 27 October 2008

zbMATH: 0936.53044
MathSciNet: MR1643359
Digital Object Identifier: 10.2969/jmsj/05040859

Subjects:
Primary: 53C45

Rights: Copyright © 1998 Mathematical Society of Japan

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.50 • No. 4 • October, 1998
Back to Top